RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 2, Pages 183–202 (Mi msb6301)  

This article is cited in 2 scientific papers (total in 2 papers)

On distortion theorems and coefficients of univalent functions

G. Golusin


Full text: PDF file (1608 kB)

Bibliographic databases:

Received: 16.05.1945

Citation: G. Golusin, “On distortion theorems and coefficients of univalent functions”, Rec. Math. [Mat. Sbornik] N.S., 19(61):2 (1946), 183–202

Citation in format AMSBIB
\Bibitem{Gol46}
\by G.~Golusin
\paper On distortion theorems and coefficients of univalent functions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 2
\pages 183--202
\mathnet{http://mi.mathnet.ru/msb6301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=18753}
\zmath{https://zbmath.org/?q=an:0063.01668}


Linking options:
  • http://mi.mathnet.ru/eng/msb6301
  • http://mi.mathnet.ru/eng/msb/v61/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
    2. Ber L.M., “Usilenie teorem iskazheniya”, Izvestiya tomskogo politekhnicheskogo universiteta, 319:2 (2011), 12–15  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:206
    Full text:94

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019